# SDR SWIA971232

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE BLEED DUCT LEAK ON IN FLIGHT.  SCENARIO B IN QRH LEFT ENGINE SHUTDOWN IN FLIGHT.  PERFORMED LEAK CHECK OF LEFT ENGINE BLEED AIR SYSTEM WITH ENGINE AND SHOP AIR.  COULD NOT DUPLICATE PROBLEM.  OPS CHECK GOOD.
